Alert archive / Colorado / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 116, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 18, 2018, 10:57 PM MDT for Logan County, Phillips County, Washington County, Colorado. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2018, 10:57 PM MDT (04:57 UTC)
- Expired
- Jun 18, 2018, 11:30 PM MDT
- In force
- 33 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Logan County, CO, Phillips County, CO, Washington County, CO
The radar
The Goodland radar (KGLD), 153 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 6:37 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 5.0 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1265 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1913 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 10.4
The text
As transmitted.
656
WUUS55 KBOU 190457
SVRBOU
COC075-095-121-190530-
/O.NEW.KBOU.SV.W.0116.180619T0457Z-180619T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
1057 PM MDT MON JUN 18 2018
The National Weather Service in Denver Colorado has issued a
* Severe Thunderstorm Warning for...
Northeastern Washington County in northeastern Colorado...
Southeastern Logan County in northeastern Colorado...
Southwestern Phillips County in northeastern Colorado...
* Until 1130 PM MDT.
* At 1056 PM MDT, a severe thunderstorm was located 4 miles north of
Burdett, or 22 miles southeast of Sterling, moving east at 30 mph.
Golfball hail was reported in northern Washington County at 1053
PM.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees. People and
animals outdoors will be injured. Expect hail damage to
roofs, siding, windows, and vehicles.
* Locations impacted include...
Lone Star, St Petersburg and Burdett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 4063 10266 4044 10259 4044 10278 4025 10279
4023 10314 4046 10316
TIME...MOT...LOC 0456Z 255DEG 24KT 4042 10292
HAIL...1.75IN
WIND...60MPH
$$
SCHLATTER1 follow-up statement
599
WWUS55 KBOU 190512
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
1112 PM MDT MON JUN 18 2018
COC075-095-121-190530-
/O.CON.KBOU.SV.W.0116.000000T0000Z-180619T0530Z/
Washington CO-Logan CO-Phillips CO-
1112 PM MDT MON JUN 18 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM MDT
FOR NORTHEASTERN WASHINGTON...SOUTHEASTERN LOGAN AND SOUTHWESTERN
PHILLIPS COUNTIES...
At 1111 PM MDT, a severe thunderstorm was located 7 miles northeast
of Lone Star, or 22 miles north of Yuma, moving east at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees. People and
animals outdoors will be injured. Expect hail damage to
roofs, siding, windows, and vehicles.
Locations impacted include...
Lone Star and Burdett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4063 10266 4044 10259 4044 10278 4035 10278
4034 10305 4044 10305
TIME...MOT...LOC 0511Z 255DEG 24KT 4045 10279
HAIL...1.75IN
WIND...60MPH
$$
SCHLATTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 8:23 PM MDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jun 18, 8:23 PM MDT, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 823 PM MDT Mon Jun 18 2018 .UPDATE... Issued at 823 PM MDT Mon Jun 18 2018 Thunderstorms will continue to roll east across northeast Colorado this evening and even after midnight. Mix layer CAPE from the RAP are 1000-2500 J/kg north of I-70 through the evening, so expect the severe threat to continue through most of the evening. Not easy to pick out on water vapor satellite imagery, but appears there is a wave helping to produce the thunderstorms. Low clouds will reform late tonight and Tuesday morning. There will also be some drizzle and patchy fog with this, mainly 3am-9am. More thunderstorms are expected Tuesday. Left exit region of the jet will help provide lift. The latest RAP shows surface based CAPEs 2000-2500 J/kg with mid 70s temperatures and upper 50s for dew points. Shear will again be favorable for super cells. This will lead to a good chance for another round of severe storms Tuesday afternoon and evening. && .SHORT TERM...(This evening through Tuesday) Issued at 340 PM MDT Mon Jun 18 2018 This afternoon into the evening, storms are expected to predominantly form north of a line from the northern fringes for the Palmer Divide to Akron. With slight QG ascent and the Denver Cyclone ramping up and providing enough lift for the moist atmosphere to develop some vigorous storms. CAPE values are expected to reach 1500- 1700 J/kg which will allow for large hail and damaging winds. Both low level and bulk shear are forecast to be sufficient for potential tornado formation. When looking at guidance for the duration of showers and storms the GFS, NAM, and European models show precipitation continuing this evening through Tuesday night with much more areal coverage, while the HRRR and RAP end things early Tuesday morning with more isolated drizzle on the plains near the Front Range Foothills. I am leaning toward the models that end convection earlier and bring in stratus and drizzle to start the morning as the atmosphere should become more stable with the stratus moving in. The GFS and NAM show the QG increasing, so will keep a slight chance in the grids. Tonight stratus is expected to move back onto the plains and remain until mid to late morning. This could cause drizzle similar to what we experienced this morning. Once the could cover burns off, high temperatures are expected to reach around 70 degrees in Denver. If clouds dissipate earlier than expected, surface heating could allow for warmer high temperatures. Tuesday there will bring a chance for severe storms over the far eastern plains. Another batch of stronger QG ascent will be present over the eastern portion of the CWA. The GFS also indicates a 700mb trough with associated upslope winds, and increasing PWs due to southerly flow into the area. CAPE values will also increase with lower 700-500mb temperatures Tuesday. .LONG TERM...(Tuesday night through Monday) Issued at 340 PM MDT Mon Jun 18 2018 A moderate westerly flow aloft will be over the region on Tuesday night with a closed upper low over swrn MT/nwrn WY. Good moisture and instability over the northeast plains of CO with severe thunderstorm potential carrying over into Tuesday evening. Layer precipitable water values still around 1.5 inches over the northeast plains, with heavy rain still an issue with the developing thunderstorms. Storm motions by Tuesday evening, west/northwest around 20 mph. Focus for the heaviest rainfall Tuesday night appears to be east over central KS/NE. Wednesday and Wednesday night, the upper trough will shift southeast into central NE on Wednesday, with a building ridge centered over Baja CA. End result will be a moderate northwesterly flow aloft over the cwa. A cold front will push into the area from the northeast on Wednesday morning, with anticyclonic low level low level upslope developing in the afternoon and evening. Increasing stability behind the front will diminish the potential for severe thunderstorms. Fcst soundings generate CAPES around 400 j/kg in the afternoon, a far cry from those on Tuesday. Best chance for storms will be along the elevated terrain, in and near the Front Range Foothills and Palmer Divide. There does appear to be a passing jet max overhead around 00Z Thu which could help initiate thunderstorms Wednesday evening. Precipitable water value only around 0.25 inch west of the Continental Divide, but still range from 0.50-1.0 inch over the northeast plains. On Thursday, increasing mid level subsidence associated with building ridge axis over western CO, and low level stability associated with the sfc high will nix the CAPES across the northeast plains in the afternoon and evening. Temperatures will be closer to normal on Thursday. Friday and Saturday, a return to warmer and drier weather across the region. The upper level ridge will remain over the region on Friday with a dry westerly flow aloft. A weak system will pass to the north and east of CO Friday night, with a generally dry northwesterly flow aloft. There could be a weak and shallow cold frontal push into the northeast plains, Saturday morning but it should not be around for very long. Some qpf primarily over the higher terrain Saturday. Another upper low dropping into the western WY/nrn UT could allow for more showers and thunderstorms into the region late Saturday and Sunday. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 823 PM MDT Mon Jun 18 2018 The threat for thunderstorms will continue through about 06Z at KDEN and end around 04Z at KBJC. At KAPA, threat for thunderstorms is low. HRRR does show a few storms after 06Z over northern Colorado, so the chance for storms is not zero but will be low. Low clouds will reform around 09Z with ceiling falling below 1000 feet. Good chance ceilings fall below 500 feet with visibility around a mile or less. Low clouds will be slow to burn off again and are expected to persist until around 18Z. Another round of thunderstorms will move across the area Tuesday afternoon and evening. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Meier SHORT TERM...Sullivan LONG TERM...Cooper AVIATION...Meier
Hazardous weather outlook, Jun 18, 10:24 AM MDT, 12 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1024 AM MDT Mon Jun 18 2018 COZ030>051-191630- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1024 AM MDT Mon Jun 18 2018 ...Strong storms possible over Denver Metro Area and areas north and east this afternoon... This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight Low clouds and patchy fog and drizzle will continue to diminish late this morning across the area. Attention switches to this afternoon when the clouds will burn off, sufficient heating and moisture will combine with a developing Denver Cyclone. Scattered thunderstorms will develop near the convergence zone south of this cyclone as well as over the Front Range foothills. As of now, this looks to occur by 2 pm before spreading northeast across the rest of the plains. A few storms may become severe with large hail up to 2 inches in diameter along with damaging winds and heavy rain. The convergence zone and shear above this will also allow for a chance of an isolated tornado or two. The best chance for severe storms will stretch along and north of a line from south Denver to Akron. Over the far northeast plains, the airmass will be more stable with lesser chances of a severe storm, however the synoptic situation and convective activity pushing east may allow the storms to last through the evening. Expect another push of low clouds and patchy fog towards Tuesday morning over the plains. Further west of the Continental Divide, the airmass will be warm and dry with no thunderstorms expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered showers and thunderstorms are expected on Tuesday, with some late day storms on the plains capable of large hail, strong winds and locally heavy rainfall. The heavy rainfall may produce flooding in low lying areas such as along drainages and dry washes. Storm chances will decrease on Wednesday, then dry and warmer Thursday and Friday. Storms may return for the weekend with the passage of a weak upper level weather disturbance. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed today, after 1pm.
In the hours before
Local storm report, Jun 18, 9:21 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
921 PM MDT MON JUN 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM HAIL LOCHBUIE 40.01N 104.72W
06/18/2018 M1.75 INCH WELD CO PUBLIC
REPORT VIA TWITTER.
&&Local storm report, Jun 18, 9:26 PM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
926 PM MDT MON JUN 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND GST FORT MORGAN AIRPORT 40.33N 103.80W
06/18/2018 M71 MPH MORGAN CO AWOS
&&Local storm report, Jun 18, 9:45 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
945 PM MDT MON JUN 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM HAIL 3 NW SNYDER 40.35N 103.62W
06/18/2018 M1.50 INCH MORGAN CO TRAINED SPOTTER
HOUSE WINDOWS BROKEN.
&&
TLHLocal storm report, Jun 18, 9:57 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
957 PM MDT MON JUN 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM HAIL 3 ENE HILLROSE 40.34N 103.47W
06/18/2018 M1.75 INCH WASHINGTON CO TRAINED SPOTTER
&&Local storm report, Jun 18, 10:20 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1020 PM MDT MON JUN 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM HAIL WELDONA 40.35N 103.97W
06/18/2018 M1.00 INCH MORGAN CO TRAINED SPOTTER
1.5 INCHES OF RAIN.
&&Local storm report, Jun 18, 10:54 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
1054 PM MDT MON JUN 18 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 PM HAIL 4 NW BURDETT 40.40N 103.03W
06/18/2018 M1.75 INCH WASHINGTON CO TRAINED SPOTTER
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 6:12 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Broomfield, Weld | 48 min |
| Jun 18, 6:48 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 42 min |
| Jun 18, 6:59 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 31 min |
| Jun 18, 7:19 PM MDT | Special Weather Statement | BOU | Broomfield | 26 min |
| Jun 18, 7:23 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 52 min |
| Jun 18, 7:24 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Boulder, Broomfield, Weld | 51 min |
| Jun 18, 7:29 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 46 min |
| Jun 18, 8:02 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 28 min |
| Jun 18, 8:06 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 39 min |
| Jun 18, 8:16 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Boulder, Broomfield, Denver, Jefferson | 29 min |
| Jun 18, 8:27 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 33 min |
| Jun 18, 8:40 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 50 min |
| Jun 18, 8:44 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Broomfield, Weld | 46 min |
| Jun 18, 9:17 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 28 min |
| Jun 18, 9:19 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 26 min |
| Jun 18, 9:28 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 32 min |
| Jun 18, 9:41 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 49 min |
| Jun 18, 9:42 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Morgan, Washington | 48 min |
| Jun 18, 9:59 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 31 min |
| Jun 18, 10:05 PM MDT | Areal Flood Advisory | BOU | Morgan, Weld | 2 hr |
| Jun 18, 10:23 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Washington | 37 min |
| Jun 18, 10:24 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 51 min |
| Jun 18, 10:49 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 41 min |
| Jun 18, 10:57 PM MDT | Flash Flood Warning | BOU | Morgan, Weld | 3 hr |
| Jun 18, 11:24 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips | 39 min |
| Jun 18, 11:32 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 43 min |
| Jun 18, 11:58 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Washington | 25 min |
| Jun 19, 1:11 AM MDT | Flash Flood Warning | BOU | Morgan, Weld | 5 hr |
| Jun 19, 12:06 PM MDT | Severe Thunderstorm Warning | BOU | Boulder | 24 min |
| Jun 19, 12:29 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Weld | 46 min |
| Jun 19, 12:33 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 42 min |
| Jun 19, 12:53 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Denver, Douglas, Jefferson | 52 min |
| Jun 19, 12:56 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 49 min |
| Jun 19, 1:14 PM MDT | Tornado Warning | BOU | Weld | 31 min |
| Jun 19, 1:18 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 42 min |
| Jun 19, 1:29 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 46 min |
| Jun 19, 1:40 PM MDT | Tornado Warning | BOU | Weld | 35 min |
| Jun 19, 1:43 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 47 min |
| Jun 19, 2:02 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 43 min |
| Jun 19, 2:13 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Morgan, Weld | 47 min |
| Jun 19, 2:15 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 45 min |
| Jun 19, 2:20 PM MDT | Tornado Warning | BOU | Adams, Morgan, Weld | 25 min |
| Jun 19, 2:36 PM MDT | Flash Flood Warning | BOU | Morgan, Weld | 114 min |
| Jun 19, 2:43 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 47 min |
| Jun 19, 2:45 PM MDT | Tornado Warning | BOU | Adams, Morgan, Weld | 30 min |
| Jun 19, 2:57 PM MDT | Tornado Warning | BOU | Arapahoe, Elbert | 33 min |
| Jun 19, 3:22 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 53 min |
| Jun 19, 3:26 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 49 min |
| Jun 19, 3:29 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 46 min |
| Jun 19, 3:30 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Douglas, Elbert | 45 min |
| Jun 19, 3:39 PM MDT | Tornado Warning | BOU | Elbert | 36 min |
| Jun 19, 3:57 PM MDT | Severe Thunderstorm Warning | BOU | Adams | 23 min |
| Jun 19, 4:04 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 41 min |
| Jun 19, 4:10 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 50 min |
| Jun 19, 4:15 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 30 min |
| Jun 19, 4:18 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 57 min |
| Jun 19, 4:32 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 58 min |
| Jun 19, 4:34 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 41 min |
| Jun 19, 4:42 PM MDT | Tornado Warning | BOU | Lincoln | 18 min |
| Jun 19, 4:51 PM MDT | Tornado Warning | BOU | Morgan | 24 min |
| Jun 19, 4:57 PM MDT | Tornado Warning | BOU | Lincoln | 33 min |
| Jun 19, 5:15 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 45 min |
| Jun 19, 5:22 PM MDT | Tornado Warning | BOU | Lincoln | 13 min |
| Jun 19, 5:24 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 51 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.